# SDR UALA2011100705425

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 58,907 hours, 22,088 cycles
- Engine: Iae V2527A5
- Engine time: 54,192 hours, 21,677 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10221
- Condition: Fire
- Location: Nr 2
- Part time: 54,192 hours, 21,677 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

FIRE DEPT EVENT ON NR 2 ENGINE.  UPPER ECAM MSG " ENG 2 OVSPD PROT FAULT" DISPLAY AFTER ENGINE SHUTDOWN.  ENG REMOVED AND GRIPE TRANSFERED TO ELR ON ENG.  REMOVED ENGINE FOR DISASSEMBLY AND CLEANING DUE TO REPORT OF FOAM FIRE EXTINGUISHING AGENT SPRAYED INTO TAILPIPE JUST AFTER ENGINE WAS SHUTDOWN.
